# SDR EIAA9672

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 237
- Part time: 48,522 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - FRAME 237 LONGERON 24R CORRODED.  FABRICATED AND INSTALLED REPAIR SPLICE TO FRAME BS 237 LONGERON 24R PER SRM 53-03 FIGURE 2A. (M)
